# SDR UALA2008111806569

- Difficulty date: November 14, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 64,086 hours, 18,578 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Defective
- Location: Te Flap
- Stage of operation: NR
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND "T/E FLAP TT SPRT" INBOARD BRG OUTER RACE SPINNING DURING OPS CHECK, LOCATED BETWEEN NR 5 AND NR 6 XMISSION.  REPLACED TORQUE TUBE BEARING SUPPORT ASSY WITH NEW, OPS CHECK GOOD.
